# SDR C2XA01BT101

- Difficulty date: May 24, 2001
- Submitted: May 25, 2001
- Operation: Air carrier
- Aircraft: N14828
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 179
- Aircraft time: 24,170 hours, 27,098 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: F96GA0102
- Part serial: 343
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BTV---CO2938, CREW REPORTED LANDING GEAR UNLOCK LIGHT ON DURING FLIGHT BOTH SYSTEMS (LEFT MAIN).  MAINTENANCE REMOVED AND REPLACED LANDING GEAR CONTROL LEVER IAW ATR42 JIC 32-31-81. OPS CHECKED SYSTEM GOOD.  AIRCRAFT RETURNED TO SERVICE.
